# SDR UIEA200700037

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B0432781
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1800 FRAME SHEAR TIE S-50R TO S-51L FOUND CORRODED.  AFT CARGO STA 1800 FRAME SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3A.
